MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no reported or known events leading up to the change in therapy.The patient is reported to appear healthy and with good tissue quality at the implant site.The original and revised system used tined leads, thus no additional anchors or sutures were used.Migration is a known inherent risk of implantable neuromodulation systems and there does not appear to be any other extenuating factors contributing to device movement.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 with the system targeting the medial branch nerve.On (b)(6) 2025, the patient reported some discomfort, noting that stimulation from the nalu system seemed to be felt beyond the intended target area.The patient was seen in the medical clinic and xray imaging confirmed one of the leads had migrated away from the original implant location.The system was reprogrammed to use only the single lead that was not causing discomfort; however, use of the single lead was not able to provide sufficient pain relief for the patient.On (b)(6) 2026, the patient was seen for surgical revision to replace the migrated lead.During the procedure the implantable pulse generator was also replaced out of caution.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24971728
Report Number3015425075-2026-00051
Device Sequence Number20072276
Product Code GZF
UDI-Device Identifier00812537037387
UDI-Public(01)00812537037387(11)240807(17)270807(10)9457631
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9457571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown